# SDR UF6A990114

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Empennage
- Condition: Damaged
- Location: Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DAMAGE TO RIGHT HAND EMPENNAGE AREA.  DAMAGE LOCATED BETWEEN STA 441.5AS TO STA 378AS.  MAINTENANCE REPAIRED DAMAGE TO RIGHT HAND EMPENNAGE IAW DER REPORT NR 99-009.  ACFT TT:  14,110 HOURS.  (X)
